U.S. doctors online nowAsk doctors free
Canada
A 19-year-old female asked:

why would someone get their period after two weeks on birth control without missing any days? what to do now?

1 doctor answer1 doctor weighed in
Dr. Janice Alexander
Obstetrics and Gynecology 42 years experience
May not be right OC: If you are having a midcycle bleed on an oral contraceptive, your body is over riding the OC and you may need to change it. You may also be taking other meds that are interferring with the OC. See your Provider and check it out!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

TX
A 25-year-old member asked:

I'm 3 days late, i'm on birth control & my test came out neg, should I continue my bc tomorrow?

2 doctor answers3 doctors weighed in
Dr. Barbara A Majeroni
Specializes in Family Medicine
Yes: Continue your birth control pills, but repeat the pregnancy test in another week and 2 weeks. If it turns posiitive, you can stop the pills with no harm.
A 52-year-old member asked:

On birth control, period was 3 days late, now it's red and brown. Is this bad?

1 doctor answer1 doctor weighed in
Dr. Parul Krishnamurthy
Obstetrics and Gynecology 34 years experience
No: These things happen when on birth control, however, not sure why you are on birth control pills at age 52? Your chance of spontaneous pregnancy is near zero.
NY
A 20-year-old female asked:

Is it normal to get a very light 2 day period on birth control when it used to be 8 days?

1 doctor answer5 doctors weighed in
Dr. Timothy Raichle
Obstetrics and Gynecology 22 years experience
Normal: While you are on the pill, as time goes on with longer use, the lining will thin out to where bleeding may be very light.
GA
A female asked:

I'm two days late, i'm on birth control, but i'm also sexually active. What could this mean?

1 doctor answer2 doctors weighed in
Dr. Marshall Seligmann
Pediatrics 14 years experience
The Pill: The pill is a very effective method of birth control, but even when used properly, there is always a chance of getting pregnant. That risk increases significantly when the pill is used improperly or irregularly.
Kansas City, KS
A 21-year-old female asked:

Im having 2 periods each month lasting more than 7 days. Im on birth control. This time i have brown dishcharge. What is wrong?

1 doctor answer1 doctor weighed in
Dr. Vahe Yetimyan
General Practice 51 years experience
Hormonal problem.: You need your bcp to be reviewed by your doctor . You may need a bcp with different amount of estrogen and progesteon combination in it.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Oct 6, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.